| Model Number |
DIAGNOSTIC ULTRASOUND SYSTEM |
| Medical Device Problem Code |
Unintended System Motion (1430)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A customer reported the swivel mechanism of their affiniti 50 ultrasound system¿s control panel did not lock properly while transporting the unit within the user facility.The failure occurred outside of clinical use, and no patient or user was harmed as a result of the issue.An investigation is underway to determine the root cause of the issue.The results of the investigation will be included in a follow-up report upon its completion.
Additional Manufacturer Narrative
A qualified field service engineer evaluated the system based on the customer complaint.The field service engineer confirmed the control panel arm is unable to lock into place.The customer's complaint was addressed by replacing the control panel arm assembly.The system functional tests passed after replacing the control panel arm, and no additional repair or analysis action was required.The suspected part was not returned for a part analysis.The system has returned to service with no similar issues reported.